Jump to content

xxkinachixx123

Member Since 05 Apr 2013
Offline Last Active Sep 01 2014 11:10 PM

Topics I've Started

Where To Buy Dermastamp?

24 August 2014 - 04:56 AM

Hi, I am interested in purchasing a dermastamp but I hear purchasing a dodgey one could do more bad than good.

So could anyone here who's experienced recommend where they purchased their dermastamp?

 

Also has anyone purchased from the site below and can testify?

 

http://www.ebay.com....db5e533a&_uhb=1

 

Thanks


Hairloss On Stieva-A / Retin-A

06 August 2013 - 07:08 AM

Hi, around 3 and a bit months ago i started Accutane, then when i noticed my hair starting to thin, immediately stopped it 2 and a half months in. From then i start to use Stieva-A, which is the same as retin-A, and i was wondering if there's any chance that a topical ointment could cause hairloss?  BTW I'm also using finacea for AM.



Will, the retinoid keep my vit-A levels high? and continue the hairloss?


How To Use Finacea And Stieva-A (Retin-A)

21 July 2013 - 06:01 AM

So recently i've bought finacea (gel) for AM and stieva-A (cream based) for PM

and was wondering how long after applying should i wait before applying moisturiser to maximise effectiveness

 

Thanks biggrin.png


Success With Biotin On Accutane

08 July 2013 - 07:34 AM

Hey guys, sorry if i'm just reposting but i could not find enough information.

 

So my question has anyone on accutane taken biotin and noticed any success? 

If so please write the dosage taken, and time taken.

 

THanks biggrin.png


Hairloss/thinning From Accutane

06 July 2013 - 03:54 AM

Hey guys, i've just finished my first week of month 3 on accutane.

 

My hair seemed fine (just a bit dry) until my haircut 2 days ago. My hairdresser decided to use the thinning scissors and left my front uneven in thickness. After showering, I noticed that my scalp became a lot more visible just above the middle of my hair line.

 

I'm not too sure whether i am experiencing hairloss or rather my hairdresser overly thinned my hair, because my hair was fine the day before. When i brush my hand across, I feel alot of short hair sticking out (probably after thinning) and I also still see alot of strands of hair, and have not experienced any extra shedding.

 

As silly as this may sound, am I going bald? I'm 17 and really don't want to experience this so early.

 

Are there any symptoms that I should be looking for to know whether i'm losing hair from accutane since i haven't experienced any mass shedding in the showers?